# SDR YENA20100910127

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 6,696 hours, 3,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008021453
- Condition: Failed
- Location: Nr 2
- Part time: 6,719 hours, 3,813 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 578 FLL-HPN, AIR RETURN TO FLL DUE TO SMOKE AND FUMES IN CABIN, FUMES IN FLT DECK ON DEPARTURE.  COCKPIT, CABIN SMOKE/FUMES QRH COMPLETED THRU BLEEDS OFF.  SMOKE DISSIPATED MOSTLY AFTER RECIRC FAN TURNED OFF.  PAX REPORTED A SQUEAL BEFORE SMOKE AND FUMES UNDER ROWS 8 AND SCREECH.  (AIR CONDITIONING PACKS-SINGLE).  REMOVED AND REPLACED NR 2 ACM IAW 21-51-05. OPS CHECK NORMAL.
